# SDR SWAA2021060879817

- Difficulty date: June 4, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 4,427 hours, 9,481 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDE WALL LIGHTS AT 15ABC - 22ABC INOP (6 LIGHTS IN A ROW). ( CABIN INTERIOR ILLUM BOEING SKY INTERIOR PHOTOLUMINESCENT ) / R&R'D LEFT FWD EMERGENCY EXIT SIDEWALL LIGHT REF AMM 33-21-32 CL#89309
